Alert archive / Florida / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 50, NWS Miami, FL

June 10, 2020Collier County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 10, 2020, 4:55 PM EDT for Collier County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2020, 4:55 PM EDT (20:55 UTC)
Expired
Jun 10, 2020, 5:22 PM EDT
In force
27 min
Issued by
NWS Miami, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Collier County, FL

The radar

The Miami radar (KAMX), 93 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 8.9 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1143 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
860 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

564 
WUUS52 KMFL 102055
SVRMFL
FLC021-102145-
/O.NEW.KMFL.SV.W.0050.200610T2055Z-200610T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Miami FL
455 PM EDT Wed Jun 10 2020

The National Weather Service in Miami has issued a

* Severe Thunderstorm Warning for...
  South central Collier County in southwestern Florida...

* Until 545 PM EDT.

* At 455 PM EDT, a severe thunderstorm was located over Copeland, or
  7 miles northeast of Everglades City, moving southwest at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chokoloskee, Everglades City, Plantation Island, Carnestown and
  Copeland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Miami. You can also share your report with NWS Miami on
Facebook and Twitter.

&&

LAT...LON 2601 8134 2600 8125 2580 8125 2580 8126
      2578 8127 2579 8126 2577 8126 2578 8128
      2583 8152
TIME...MOT...LOC 2055Z 024DEG 6KT 2595 8133 

HAIL...1.00IN
WIND...60MPH
 
$$

Cohen
2 follow-up statements
513 
WWUS52 KMFL 102113
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
513 PM EDT Wed Jun 10 2020

FLC021-102145-
/O.CON.KMFL.SV.W.0050.000000T0000Z-200610T2145Z/
Collier FL-
513 PM EDT Wed Jun 10 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR SOUTH CENTRAL COLLIER COUNTY...

At 512 PM EDT, a severe thunderstorm was located over Carnestown, or
near Everglades City, moving southwest at 5 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Chokoloskee, Everglades City, Plantation Island, Carnestown and
Copeland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Miami. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2601 8134 2600 8125 2580 8125 2580 8126
      2578 8127 2579 8126 2577 8126 2578 8128
      2583 8152
TIME...MOT...LOC 2112Z 024DEG 6KT 2592 8134 

HAIL...0.75IN
WIND...60MPH
 
$$

Cohen
004 
WWUS52 KMFL 102122
SVSMFL

Severe Weather Statement
National Weather Service Miami FL
522 PM EDT Wed Jun 10 2020

FLC021-102132-
/O.CAN.KMFL.SV.W.0050.000000T0000Z-200610T2145Z/
Collier FL-
522 PM EDT Wed Jun 10 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL COLLIER COUNTY
IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are 
still possible with this thunderstorm. A Significant Weather 
Advisory remains in effect.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Miami.

LAT...LON 2601 8134 2600 8125 2580 8125 2580 8126
      2578 8127 2579 8126 2577 8126 2578 8128
      2583 8152
TIME...MOT...LOC 2121Z 024DEG 6KT 2590 8135 

$$

Cohen

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 2:46 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 10, 2:46 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Miami FL
246 PM EDT Wed Jun 10 2020

...FEW STRONG STORMS INTERIOR/WEST COAST THIS AFTERNOON INTO EVENING...

...WET PATTERN RETURNING TO SOUTH FLORIDA THIS WEEKEND INTO
MIDDLE OF NEXT WEEK WITH POSSIBLE HEAVY RAINFALL...

.Short Term...
This Afternoon and Evening...

Mid to upper ridging will prevail for much of the southern Gulf of
Mexico, southwest Caribbean Sea, and western Atlantic waters. A zone
of deeper moisture and unsettled weather will remain across the
Bahamas to our east in association with a stationary front. This
pattern will maintain the prevailing east-southeast low-level flow
while advecting deeper moisture into our area. A series of weak
perturbations dropping southwest through the mean flow should
provide for cooler temperatures aloft and steepened lapse rates
through mid afternoon. Low-level forcing for ascent will be
maximized over the western interior where the Gulf and Atlantic
breezes collide. The primary thunderstorm related hazards through
this evening include lightning, strong gusty winds, heavy rainfall,
and possibly small hail. Seasonal temperatures are anticipated
tonight.

Late Tonight into Thursday...

A stronger wave aloft should arrive from the northeast as the low-
level moisture plume now over the Bahamas shifts west into our area.
Showers and a few thunderstorms should spread east across the area
during the late night/early morning hours before becoming more
numerous over the Gulf Coast and interior during the afternoon.
Similar hazards should exist with tomorrow's thunderstorms including
the potential for strong winds, heavy rainfall, and of course
frequent lightning. Temperatures will remain seasonal with lows in
the 70s and highs in the upper 80s east to the lower 90s west.

.Long Term...
The long range models are showing that the stronger wave aloft
over South Florida on Thursday will be moving into the Gulf of
Mexico on Friday. This will allow for some drier air to work into
the region from the Atlantic waters leading to more of a typical
sea breeze shower and thunderstorm activity.

The long range operation models are then splitting over the
weather pattern for this weekend into middle of next week. The GFS
operation run is showing that the mid to upper level trough over
the Tennessee Valley will not be as deep as the ECMWF keeping the
Atlantic ridge more over the Florida Peninsula along with a
developing upper level low over the western Gulf of Mexico.
However, several of the GFS ensemble models are showing the deeper
mid to upper level trough over the Tennessee Valley with a weaker
ridge of high pressure over the Western Atlantic waters like the
ECMWF model run. Therefore, the long forecast will lean to more
to the ECMWF run for this weekend into middle of next week.

This will lead more of a south/southwest wind flow over South
Florida late this weekend into middle of next week allowing for
deeper tropical moisture to work into the region from the
caribbean sea. Therefore, POPs will be in the likely to
categorical over South Florida late this weekend into middle of
next week.

The PWAT values will also be around 2 inches over South Florida
late this weekend into early next week which is again above the
90th percentile for this time of year. This could again lead to
possible flooding over South Florida from the stronger showers and
thunderstorms from late this weekend into middle of next week.

&&

.Marine...
East winds will continue through the remainder of the week across
the Atlantic and Gulf waters as steady high pressure prevails across
the western Atlantic. Generally benign boating conditions are
expected over the next few days, with the exception of locally
hazardous conditions during thunderstorms. Storm chances will be
greatest for today and Thursday, with another period of stormy
weather likely by early next week.

&&

.Aviation...
The easterly winds will continue tonight over most of TAF sites
except westerly at KAPF taf site this afternoon. VCSH for the east
coast taf sites through this evening with VCTS for KAPF taf site.
The ceiling and vis also remain in VFR conditions, but could fall
down into MVFR or even IFR conditions with any showers or
thunderstorms.

&&

.Beach Forecast...
The rip current risk may increase for the Atlantic beaches on
Thursday as onshore winds strengthen.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  91  77  86  74 /  20  30  40  10
Fort Lauderdale  90  78  85  76 /  30  40  40  10
Miami            92  77  87  76 /  30  40  50  10
Naples           94  75  90  72 /  60  40  70  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

Marine...34/SPM
Aviation...SPM/BNB
Beach Forecast...34/SPM
Short Term...34/SPM
Long Term...54/BNB
Hazardous weather outlook, Jun 10, 9:51 AM EDT, 7 hours 4 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
951 AM EDT Wed Jun 10 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
110200-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
951 AM EDT Wed Jun 10 2020

...A Few Strong Storms Producing Heavy Rain Inland and Gulf Coast...
...Heat Index Values Above 105 Southwest Florida...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Thunderstorms: Scattered to numerous storms are likely this afternoon
especially for inland areas and along the Gulf Coast.

Wind: strong to locally damaging wind gusts are possible with the
strongest storms.

Hail: small hail is possible with the stronger storms.

Tornadoes: there is a small possibility for a tornado for western
inland areas and along the Gulf Coast today.

Heat: Heat index values above 105 degrees are expected across
portions of the Gulf and interior early this afternoon.

Waterspouts: Waterspouts are possible across the Lake Okeechobee
waters this afternoon through this evening before transitioning to
all local waters overnight with the showers and thunderstorms that
develop.

Flooding: Some of the thunderstorms may produce torrential
rainfall, which could lead to some localized flooding in urban and
poor drainage areas.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

Isolated to scattered thunderstorms will be possible across South
Florida through the remainder of the period, mainly during the
afternoon hours each day. Gusty winds and heavy rainfall may
accompany the stronger thunderstorms. This weekend through early next
week may see scattered to numerous showers and storms with heavy
rainfall and an increased threat for flooding.

Mid-late week, strengthening easterly wind flow will increase the
rip current risk along the Atlantic beaches.

Heat index values will likely exceed 105 degrees across portions of
the Gulf coast and interior sections of south Florida on Thursday.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged to report high wind, hail and flooding to
the National Weather Service forecast office in Miami. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

For more information...visit the National Weather Service in Miami
website at www.weather.gov/miami.

In the hours before

Local storm report, Jun 10, 3:03 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
303 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     FUNNEL CLOUD     1 W BELLE GLADE         26.69N 80.69W
06/10/2020                   PALM BEACH         FL   TRAINED SPOTTER

            SPOTTER REPORTED FUNNEL CLOUD EXTENDING 80
            PERCENT OF THE WAY TO THE GROUND FROM CLOUD
            BASE IN THE BELLE GLADE AREA. SPOTTER NOTED
            THAT THE FUNNEL DID NOT EXTEND TO THE
            GROUND. THIS WAS ASSOCIATED WITH GENERATING
            CONVECTION THAT INTERACTED WITH A
            LAKE-BREEZE BOUNDARY PERIPHERAL TO LAKE
            OKEECHOBEE.

&&

COHEN
Special weather statement, Jun 10, 3:21 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Miami FL
321 PM EDT Wed Jun 10 2020

FLZ066-067-070-071-102015-
Inland Broward County FL-Hendry FL-Inland Collier County FL-
Inland Palm Beach County FL-
321 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COLLIER...EASTERN
HENDRY...NORTHERN BROWARD AND WESTERN PALM BEACH COUNTIES UNTIL 415
PM EDT...

* At 319 PM EDT, National Weather Service meteorologists were
  tracking clusters of strong thunderstorms spreading across the
  advisory area. Movement of individual storms was southwest at 15
  mph.

* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
  wind gusts up to 50 mph possible with these storms.

* Locations impacted include...
  Belle Glade, Pahokee, South Bay, Montura, Lake Harbor, Okeelanta,
  Rotenberger Wildlife Refuge, Belle Glade Camp, Miccosukee Service
  Plaza, Holey Land Wildlife Refuge, Hendry Correctional, Big Cypress
  Seminole Reservation, Devils Garden, Miccosukee Indian Reservation,
  Fremd Village-Padgett Island, Big Cypress National Preserve and
  West Broward Rec. Area On Alligator Alley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2670 8076 2666 8125 2624 8125 2604 8103
      2612 8073 2640 8054 2684 8062 2683 8067
TIME...MOT...LOC 1919Z 050DEG 11KT 2677 8066 2624 8092

Cohen
Special weather statement, Jun 10, 4:09 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Miami FL
409 PM EDT Wed Jun 10 2020

FLZ067-102115-
Inland Palm Beach County FL-
409 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AND WESTERN PALM BEACH
COUNTY UNTIL 515 PM EDT...

* At 408 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Canal Point to 9 miles southeast of Okeelanta. Movement was north
  at 5 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Belle Glade, Pahokee, Canal Point, Fremd Village-Padgett Island and
  Port Mayaca.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2697 8061 2696 8061 2696 8048 2655 8042
      2651 8063 2670 8069 2691 8071 2692 8070
      2696 8069 2699 8062
TIME...MOT...LOC 2008Z 193DEG 5KT 2691 8063 2653 8058

Cohen
Special weather statement, Jun 10, 4:12 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Miami FL
412 PM EDT Wed Jun 10 2020

FLZ066-070-102100-
Hendry FL-Inland Collier County FL-
412 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN COLLIER AND CENTRAL
HENDRY COUNTIES UNTIL 500 PM EDT...

* At 411 PM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Montura to Hendry Correctional. Movement was southwest at 10 mph.

* Small hail, funnel clouds, and winds in excess of 45 mph possible
  with these storms.

* Locations impacted include...
  Ave Maria, Montura, Immokalee, Hendry Correctional, Felda, Devils
  Garden, Keri, Sunniland, Bunker Hill and Lake Trafford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2676 8134 2641 8150 2614 8143 2619 8110
      2674 8105
TIME...MOT...LOC 2011Z 060DEG 7KT 2664 8112 2630 8123

Cohen
Local storm report, Jun 10, 4:27 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
427 PM EDT WED JUN 10 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     WATER SPOUT      6 N CANAL POINT         26.95N 80.62W
06/10/2020                   AMZ610             FL   TRAINED SPOTTER

            TRAINED SPOTTER PROVIDED PHOTO EVIDENCE OF A
            WATERSPOUT VIA TWITTER OVER FAR EASTERN LAKE
            OKEECHOBEE. WATERSPOUT HAS SINCE DISSIPATED.

&&

COHEN
Special weather statement, Jun 10, 4:50 PM EDT, 5 minutes before
Special Weather Statement
National Weather Service Miami FL
450 PM EDT Wed Jun 10 2020

FLZ069-070-102130-
Coastal Collier County FL-Inland Collier County FL-
450 PM EDT Wed Jun 10 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL COLLIER COUNTY
UNTIL 530 PM EDT...

* At 450 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Copeland, or 8 miles northeast
  of Everglades City, moving southwest at 5 mph.

* Small hail, excessive cloud-to-ground lightning, funnel clouds, and
  wind gusts of 50 to 55 mph possible with this storm.

* Locations impacted include...
  Chokoloskee, Everglades City, Plantation Island, Carnestown,
  Copeland, Big Cypress National Preserve, Miles City, Fakahatchee
  Strand State Preserve, Jerome and Deep Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck! Seek a safe
shelter inside a building or vehicle.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2616 8135 2619 8119 2580 8119 2580 8126
      2579 8126 2579 8130 2577 8138 2583 8152
TIME...MOT...LOC 2050Z 024DEG 6KT 2596 8131

Cohen

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 8:29 PM EDTSpecial Weather StatementMFLBroward61 min
Jun 10, 11:07 AM EDTSpecial Marine WarningMFL38 min
Jun 10, 11:28 AM EDTSpecial Weather StatementMFLBroward47 min
Jun 10, 11:41 AM EDTSpecial Marine WarningMFL50 min
Jun 10, 12:12 PM EDTSpecial Weather StatementMFLPalm Beach18 min
Jun 10, 2:01 PM EDTSpecial Weather StatementMFLBroward44 min
Jun 10, 2:11 PM EDTSpecial Weather StatementMFLPalm Beach34 min
Jun 10, 2:43 PM EDTSpecial Weather StatementMFLHendry47 min
Jun 10, 3:21 PM EDTSpecial Weather StatementMFLHendry54 min
Jun 10, 3:28 PM EDTAreal Flood AdvisoryMFLPalm Beach3 hr
Jun 10, 4:04 PM EDTSpecial Marine WarningMFL116 min
Jun 10, 4:09 PM EDTSpecial Weather StatementMFLPalm Beach66 min
Jun 10, 4:12 PM EDTSpecial Weather StatementMFLHendry48 min
Jun 10, 4:50 PM EDTSpecial Weather StatementMFLCollier40 min
Jun 10, 5:03 PM EDTSpecial Marine WarningMFL117 min
Jun 10, 5:05 PM EDTSpecial Weather StatementMFLHendry40 min
Jun 10, 5:24 PM EDTSpecial Weather StatementMFLCollier66 min
Jun 10, 5:51 PM EDTSpecial Weather StatementMFLCollier54 min
Jun 10, 5:55 PM EDTSpecial Marine WarningMFL65 min
Jun 10, 7:08 PM EDTSpecial Marine WarningMFL52 min

Nearby

Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.